Academic Journals Database
Disseminating quality controlled scientific knowledge

On large families of pseudorandom binary lattices

Author(s): Christian Mauduit | András Sárközy

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 2;
Issue: 1;
Start page: 23;
Date: 2007;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Pseudorandom | binary lattice | finite fields | Legendre symbol.

In an earlier paper Hubert and the authors introduced and studied the notion of pseudorandomness of binary lattices, and they also gave a construction for a binary lattice with strong pseudorandom properties. However, in the applications one needs emph{large families} of ``good'' binary lattices; here a construction of this type is presented which uses the quadratic characters of finite fields and polynomials.

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions